MathSciNet Relay Station
MathSciNet bibliographic data
MR1096937 60J55 (60G15 60J30)
Azaïs, J.-M. Conditions for convergence of number of crossings to the local time. Application to stable processes with independent increments and to Gaussian processes. Probab. Math. Statist. 11 (1990), no. 1, 19–36.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement